# SDR REXA2013121702239

- Difficulty date: December 17, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 14,353 hours, 9,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL PLATE AT RBL 36.00 AFT OF FS 280 CORRODED.  R & R SILL PLATE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
